|I've written 12 columns for you. |
Click my photo on far left side
of this page to read them!
A few months ago I had that talk with my neurologist. I was having so many outbursts, a lot of frustration and felt I was losing control at times. He looked at me and told me I was getting worse and that I should consider getting back on an MS medication (I have tried them all I think). Anyway, he was right so I decided on Tecfidera. I did it, I really did (I hate meds) but when I upped my dose after a week I had an allergic reaction so I was told to stop the medication and go see my doctor, which I did. I started me again on the Tecfidera having me take the lower dose for a month and then go to the higher dose. Ok, I could do that.
Anyway during that month my body on my left side started to go numb and quickly started on my right side. Then my whole body from my chest down was burning, tingling and just numb, you know